MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. MEDLINE ANTI-FOG (EU), STERILE

ASPEN SURGICAL PRODUCTS, INC. MEDLINE ANTI-FOG (EU), STERILE
Model Number MD-1001E
Medical Device Problem Code Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is in process of being returned for evaluation.The investigation is ongoing.Once additional relevant information is available, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "when used on the sponge, the anti-fogging agent foams up, which actually reduces visibility.".
 
Additional Manufacturer Narrative
The product was returned for evaluation.A functional inspection was completed using the returned product samples and all inspections passed requirements.A dhr review was completed and determined that all inspections passed and no nonconformances were created during the manufacturing of this lot.As the solution passed all tests, the complaint could not be confirmed and no root cause could be determined.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
MEDLINE ANTI-FOG (EU), STERILE
Common Device Name
ANTI-FOG
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key23402678
Report Number3002750084-2025-00052
Device Sequence Number10039055
Product Code OCT
UDI-Device Identifier00840113214822
UDI-Public00840113214822
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K932449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-1001E
Device Lot Number446216
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown